| Model Number |
M0068302470 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Urinary Tract Infection (2120)
| Date of Event |
04/20/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient identifier: (b)(6).Study name: (b)(6) study.The complainant indicated that the device remains implanted and will not be returned for evaluation; therefore a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2017 that a xenform soft tissue repair matrix was implanted during a pelvic floor reconstruction with xenform including apical vault suspension and cystocele repair procedure performed on (b)(6) 2015.According to the complainant, on (b)(6) 2015, the patient experienced urinary tract infection.She was treated with cipro and uribel.The event resolved on (b)(6) 2015.